# SDR SWAA2015092344210

- Difficulty date: September 4, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 42,796 hours, 24,860 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 141A8310
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INNER CREASE BEAM CORRODED, BETWEEN BS 294.5+12 - 312+13.  R & R CREASE BEAM IAW SRM & DWG.
